# SDR CA130107009

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59113602
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TROUBLESHOOTING FLAP FAIL CAUTION, FOUND FLAP TOQUE TUBE INBD OF LT NR 2 ACTUATOR SEVERLY CORRODED AND NEARLY SHEARED.
